# SDR I5H2008F00000

- Difficulty date: April 5, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N581P
- Make and model: Cvac 34031
- Aircraft serial: 29
- Engine: Allsn 501D13
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 10150
- Condition: Damaged
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A STORM, ON APR 6,2008, A CARGO CAN (ULB) WAS THROWN INTO THE RT SIDE.  THE RT PROP WAS ALSO STRUCK A GLANCING BLOW. THERE WAS SIGNIFICANT DAMAGE TO THE SKIN AND SUPPORT STRUCTURE BENEATH THE SKIN.  THERE WAS DAMAGE TO WIRING IN THE AREA.  THE NOSE STEERING ACTUATOR WAS ALSO DAMAGED.  DAMAGE AREA WAS BETWEEN FUSELAGE STA 72 TO 125 AT APPROXIMATELY BETWEEN STRINGERS 11 AND 3.  THE PROPELLER AND REDUCTION GEARBOX WERE REMOVED AND INSPECTED.  NO DAMAGE TO EITHER.  AC WAS REPAIRED AND THE AC TEST FLOWN ON JULY 3, 2008.  THE AC WAS RETURNED TO SERVICE JULY 8, 2008.  SDR IS OPEN PENDING RECEIPT OF ADDITIONAL PN.  (K)
